MAUDE Adverse Event Report: GN Hearing A/S GN Resound; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN Hearing A/S GN Resound; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number NX7CIC-MP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported that on the (b)(6) 2026, an in-the-ear (ite) device had entered the user's ear canal deeper than usual, although he was still able to remove it himself.However, the following day, the same event occurred, and the user was unable to remove the device on his own, requiring a visit to the hospital.The device was successfully removed at the hospital.No further follow up is available.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Clinical conclusion: it is reported that on the 17th of july, an in-the-ear (ite) device had entered the user's ear canal deeper than usual, although he was still able to remove it himself.However, the following day, the same event occurred, and the user was unable to remove the device on his own, requiring a visit to the hospital.At the hospital, the device was removed by doctors using medical tweezers.Bleeding was observed upon extraction of the hearing aid.The user has not been in contact with an authorized medical practitioner since the event, as he has recovered and the ear has not sustained any further damage.The hearing care professional (hcp) confirmed that the user has a history of two tympanoplasties during adolescence.Observation of the ear impression showed that the ear canal is wider than usual near the eardrum.The hcp recommended that the user refrain from wearing the hearing aid until the wounds have healed and requested a replacement hearing aid with a wider faceplate to prevent recurrence.Clinical conclusion on the case is that the hearing aid has contributed to this event.Risk assessment: risks related to objects or whole devices getting stuck in the ear canal are generally known, considered in the risk analysis, mitigated and communicated to the user.The risk is deemed to be of an acceptable nature.Device investigation concluded: the device has not been returned to the manufacturer, hence no investigation of the physical device has been conducted.Manufacturer's investigation is final.This is a combined (initial and final) report.

Brand Name
GN Resound
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN Hearing A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key50223148
Report Number3005650109-2026-00026
Device Sequence Number20191839
Product Code OSM
UDI-Device Identifier05708296335466
UDI-Public05708296335466
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberNX7CIC-MP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale